Anonymous sequential games with aggregate uncertainty

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)543-562
Journal / PublicationJournal of Mathematical Economics
Volume21
Issue number6
StatePublished - 1992
Externally publishedYes

Abstract

In this paper we extend a result of Jovanovic and Rosenthal (Anonymous sequential games, Journal of Mathematical Economics 17, 1988) on the existence of equilibrium in Anonymous Sequential Games. Jovanovic and Rosenthal prove existence in the case where the aggregate distribution of agents' characteristics evolves nonstochastically - the case of 'no aggregate uncertainty'. Here we show how aggregate uncertainty can be introduced into the model (so the aggregate distribution evolves stochastically) and extend the Jovanovic-Rosenthal existence theorem to this case.

Citation Format(s)

Anonymous sequential games with aggregate uncertainty. / Bergin, James; Bernhardt, Dan.

In: Journal of Mathematical Economics, Vol. 21, No. 6, 1992, p. 543-562.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review